# SDR AWXA200400741

- Difficulty date: June 16, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Component: Te Flap
- Component part number: D5757100500451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A DEBONDED AREA WAS FOUND AT REPAIR ON LOWER SURFACE OF LT OB FLAP AFT OF NR 2 SPOILER ACTUATOR.  MAINTENANCE REMOVED EXISTING REPAIR ON LOWER SURFACE OF LT OB FLAP; FABRICATED A DOUBLER AND CORE FILLER; BONDED REPAIR PARTS TO FLAP IAW A320 SRM 57-53-00, FIG. 211.
